# SDR TRBA20121127002

- Difficulty date: November 27, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND CORROSION AT RT WING BOTTOM T/E BETWEEN RIB 6 AND 10.  ACFT REMOVED FROM SERVICE.    INSTALLED RT WING T/E RIB 8-10 PANEL JIC 53-93-00 RAI-10000. ACFT RETURNED TO SERVICE.
